Alert archive / North Carolina / Freeze Warnings in 2007
Freeze Warning 4, NWS Raleigh, NC
NWS Raleigh, NC issued this freeze warning at Apr 8, 2007, 4:03 AM EDT for 31 counties in North Carolina. It took effect at Apr 9, 2007, 2:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2007, 4:03 AM EDT (08:03 UTC)
- In effect from
- Apr 9, 2007, 2:00 AM EDT
- Expired
- Apr 9, 2007, 7:16 AM EDT
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2203 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KRAH 080803 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 403 AM EDT SUN APR 8 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-081400- /O.UPG.KRAH.FZ.A.0004.070409T0400Z-070409T1400Z/ /O.NEW.KRAH.FZ.W.0004.070409T0600Z-070409T1300Z/ /O.CON.KRAH.FZ.W.0003.000000T0000Z-070408T1400Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 403 AM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. TEMPERATURES WILL AGAIN DROP BELOW FREEZING OVER MOST OF CENTRAL NORTH CAROLINA TONIGHT. LOWS WILL GENERALLY RANGE FROM 29 TO 32...WITH LOWER READINGS IN THE NORMALLY COLDER LOCATIONS. CURRENTLY... TEMPERATURES TUESDAY MORNING ARE FORECAST TO REMAIN ABOVE FREEZING...HOWEVER SOME PATCHY FROST IS POSSIBLE. YOUNG ANNUAL PLANTS...SENSITIVE CROPS...AS WELL AS BUDDING TREES AND SHRUBS WILL BE DAMAGED BY THESE TEMPERATURES. PROTECTIVE ACTION WILL BE NECESSARY IN ORDER TO MITIGATE LOSS OF SENSITIVE VEGETATION. PETS AND LIVESTOCK SHOULD ALSO BE PROPERLY PROTECTED AGAINST THE COLD. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$
5 follow-up statements
000 WWUS72 KRAH 081314 AAA NPWRAH URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 914 AM EDT SUN APR 8 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-082115- /O.CAN.KRAH.FZ.W.0003.000000T0000Z-070408T1400Z/ /O.CON.KRAH.FZ.W.0004.070409T0600Z-070409T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 914 AM EDT SUN APR 8 2007 ...FREEZE WARNING IS CANCELLED... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FREEZE WARNING FOR TODAY. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. TEMPERATURES WILL AGAIN DROP BELOW FREEZING OVER MOST OF CENTRAL NORTH CAROLINA TONIGHT. LOWS WILL GENERALLY RANGE FROM 29 TO 32 DEGREES...WITH SOME LOWER READINGS IN THE NORMALLY COLDER LOCATIONS. CURRENTLY... TEMPERATURES TUESDAY MORNING ARE FORECAST TO REMAIN ABOVE FREEZING...HOWEVER SOME PATCHY FROST IS POSSIBLE. YOUNG ANNUAL PLANTS...SENSITIVE CROPS...AS WELL AS BUDDING TREES AND SHRUBS WILL BE DAMAGED BY THESE TEMPERATURES. PROTECTIVE ACTION WILL BE NECESSARY IN ORDER TO MITIGATE LOSS OF SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ JO
000 WWUS72 KRAH 081929 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 329 PM EDT SUN APR 8 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-090900- /O.CON.KRAH.FZ.W.0004.070409T0600Z-070409T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 329 PM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. TEMPERATURES WILL AGAIN DROP BELOW FREEZING OVER CENTRAL NORTH CAROLINA TONIGHT. LOWS WILL GENERALLY RANGE FROM 28 TO 32 DEGREES...WITH SOME LOWER READINGS IN THE NORMALLY COLDER LOCATIONS. YOUNG ANNUAL PLANTS...SENSITIVE CROPS...AS WELL AS BUDDING TREES AND SHRUBS WILL BE DAMAGED BY THESE TEMPERATURES. PROTECTIVE ACTION WILL BE NECESSARY IN ORDER TO MITIGATE LOSS OF SENSITIVE VEGETATION. CURRENTLY...TEMPERATURES TUESDAY MORNING ARE FORECAST TO REMAIN ABOVE FREEZING...HOWEVER SOME PATCHY FROST IS POSSIBLE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ JO
000 WWUS72 KRAH 090224 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 1024 PM EDT SUN APR 8 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-091300- /O.CON.KRAH.FZ.W.0004.070409T0600Z-070409T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 1024 PM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. TEMPERATURES WILL AGAIN DROP BELOW FREEZING OVER CENTRAL NORTH CAROLINA TONIGHT. LOWS WILL RANGE FROM 28 TO 32 DEGREES...WITH SOME LOWER READINGS IN THE NORMALLY COLDER LOCATIONS. YOUNG ANNUAL PLANTS...SENSITIVE CROPS...AS WELL AS BUDDING TREES AND SHRUBS WILL BE DAMAGED BY THESE TEMPERATURES. PROTECTIVE ACTION WILL BE NECESSARY IN ORDER TO MITIGATE LOSS OF SENSITIVE VEGETATION. CURRENTLY...TEMPERATURES TUESDAY MORNING ARE FORECAST TO REMAIN ABOVE FREEZING...HOWEVER SOME PATCHY FROST IS POSSIBLE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ RHJ
000 WWUS72 KRAH 090739 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 339 AM EDT MON APR 9 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-091300- /O.NEW.KRAH.FZ.A.0005.070410T0400Z-070410T1200Z/ /O.CON.KRAH.FZ.W.0004.000000T0000Z-070409T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 339 AM EDT MON APR 9 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. WINDS WILL BE CALM AND SKIES MOSTLY CLEAR TONIGHT. AS A RESULT... TEMPERATURES MAY AGAIN DROP TO FREEZING OR A FEW DEGREES BELOW FREEZING OVER CENTRAL NORTH CAROLINA. LOWS WILL RANGE MOSTLY FROM 30 TO 34 DEGREES...AND FROST WILL BE POSSIBLE IN LOCATIONS THAT DO NOT FALL TO FREEZING. YOUNG ANNUAL PLANTS...SENSITIVE CROPS...AS WELL AS BUDDING TREES AND SHRUBS MAY BE DAMAGED BY THESE TEMPERATURES. PROTECTIVE ACTION WILL BE NECESSARY IN ORDER TO MITIGATE LOSS OF SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. $$
000 WWUS72 KRAH 091116 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 716 AM EDT MON APR 9 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-092130- /O.CAN.KRAH.FZ.W.0004.000000T0000Z-070409T1300Z/ /O.CON.KRAH.FZ.A.0005.070410T0400Z-070410T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 716 AM EDT MON APR 9 2007 ...FREEZE WARNING IS CANCELLED... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. TEMPERATURES HAVE RISEN ABOVE FREEZING OVER THE PAST FEW HOURS AS MID AND HIGH CLOUDS HAVE INCREASED OVER THE AREA. HOWEVER...A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. WINDS WILL BE CALM AND SKIES MOSTLY CLEAR TONIGHT. AS A RESULT... TEMPERATURES MAY AGAIN DROP TO FREEZING OR A FEW DEGREES BELOW FREEZING OVER CENTRAL NORTH CAROLINA. LOWS WILL RANGE MOSTLY FROM 30 TO 34 DEGREES...AND FROST WILL BE POSSIBLE IN LOCATIONS THAT DO NOT FALL TO FREEZING. YOUNG ANNUAL PLANTS...SENSITIVE CROPS...AS WELL AS BUDDING TREES AND SHRUBS MAY BE DAMAGED BY THESE TEMPERATURES. PROTECTIVE ACTION WILL BE NECESSARY IN ORDER TO MITIGATE LOSS OF SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Apr 8, 3:01 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 8, 3:01 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 301 AM EDT SUN APR 8 2007 .SHORT TERM /TODAY THROUGH TUESDAY/... LITTLE CHANGE. WILL UPGRADE WATCH TO A FREEZE WARNING FOR TONIGHT AND EARLY MONDAY MORNING. RED FLAG WATCH FOR FIRE WEATHER CONCERNS DURING THE DAYLIGHT HOURS WILL CONTINUE. WEST TO NORTHWEST WINDS CONTINUE AS SURFACE HIGH PRESSURE DOMINATES THE WEATHER. SOME MINOR GUSTINESS THIS AFTERNOON. AFTERNOON TEMPERATURES RECOVER TODAY TO VALUES NEAR THOSE OF FRIDAY... STILL FIFTEEN DEGREES OR MORE BELOW NORMAL. MODEL SOUNDINGS SHOWING COMPRESSION WARMING WITH SUBSIDENCE INVERSION DROPPING TOWARD THE SURFACE AND THIS MORE THAN REASONABLE. FREEZING TEMPERATURES MAY BE HISTORY AFTER MONDAY MORNING... ALTHOUGH PATCHY FROST POSSIBLE BEFORE SUNRISE TUESDAY. TOO FAR OUT IN TIME TO INCLUDE THIS IN THE GRIDDED FORECAST WITH ANY CONFIDENCE. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... CONCERN CONTINUES TO BE FORECAST UNCERTAINTY IN TIMING OF MID WEEK PRECIPITATION. GFS MODEL HAS SLOWED THE SYSTEM SOMEWHAT. PRECIPITATION ON THE GFS IN KENTUCKY TUESDAY NIGHT DUE TO AN 850 MILLIBAR SHORTWAVE IS DUBIOUS. NOT AT ALL CONFIDENT IN RAIN CHANCES BEFORE SUNRISE WEDNESDAY IN CENTRAL NORTH CAROLINA...BUT ENOUGH SPREAD IN MODEL SOLUTIONS TO LEAVE RAIN CHANCES ALONE FOR NOW. ECMWF MANAGES TO DEVELOP A LOW OVER THE NORTH CAROLINA COASTAL PLAINS WEDNESDAY...BUT THE GFS GULF STREAM POSITION IS MUCH MORE REASONABLE. IT IS NOT OUT OF THE QUESTION WEDNESDAY AFTERNOON TURNS OUT DRY IN THE EAST. REGARDLESS OF THE EXACT TIMING OF THE MIDWEEK SYSTEM... A WARM UP TO NEAR NORMAL READINGS IN STORE FOR THE COMING WEEKEND AHEAD OF THE NEXT POTENTIAL RAIN MAKER... WHICH MAY ARRIVE AS EARLY AS SATURDAY NIGHT. && .AVIATION /07Z-06Z/... LITTLE MOISTURE WILL BE AVAILABLE IN WESTERLY FLOW AROUND THE BROAD UPPER TROUGH OVER THE EASTERN UNITED STATES...HENCE VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. EXPECT ONLY SCATTERED STRATOCUMULUS... MAINLY ACROSS THE NORTHERN TIER...BASED AROUND 6000 FEET THIS AFTERNOON AND PERHAPS SOME THIN CIRRUS THROUGHOUT THE DAY. SURFACE WINDS WILL BE WESTERLY AT 10 TO 12 KNOTS THIS AFTERNOON...DIMINISHING AT SUNSET. && .FIRE WEATHER... THE FIRE WEATHER WATCH WILL BE CONTINUED AT PRESENT AND WE WILL BE COORDINATING WITH APPROPRIATE AGENCIES THIS MORNING CONCERNING POTENTIAL RED FLAG WARNING. LOOSENING OF THE PRESSURE GRADIENT WILL PRODUCE DIMINISHED WINDS TODAY...WEST AT 10 TO 15 MPH...WITH GUSTS TO 20 MPH. THE MIXING HEIGHT WILL PEAK AT 5500 TO 6500 FEET AS HIGH TEMPERATURES MODERATE JUST A BIT...REACHING THE LOW AND MID 50S. MEANWHILE...EXPECT SINGLE DIGIT DEW POINTS DUE TO MIXING AND THE DRY WESTERLY FLOW WHICH WILL PRODUCE HUMIDITIES OF LESS THAN 20 PERCENT THIS AFTERNOON. A SPECIAL WEATHER STATEMENT HIGHLIGHTING THE WILDFIRE DANGER AND DISCOURAGING ANY OUTDOOR BURNING WILL BE MAINTAINED FOR PUBLIC DISSEMINATION. && .RAH WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR NCZ007>011- 021>028-038>043-073>078-083>086-088-089. FREEZE WARNING FROM 2 AM TO 9 AM EDT MONDAY FOR NCZ007>011- 021>028-038>043-073>078-083>086-088-089. FIRE WEATHER WATCH FROM 9 AM EDT THIS MORNING THROUGH THIS EVENING FOR NCZ007>011-021>028-038>043-073>078-083>086-088-089. && SHORT TERM... LONG TERM... AVIATION...MLM FIRE WEATHER...
Hazardous weather outlook, Apr 7, 9:30 PM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 930 PM EDT SAT APR 7 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-090130- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 930 PM EDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 9 AM EDT SUNDAY THROUGH SUNDAY EVENING... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING RELATIVELY CALM WINDS...CLEAR SKIES AND DRY CONDITIONS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING BY MIDNIGHT. SIGNIFICANT DAMAGE IS POSSIBLE TO UNPROTECTED VEGETATION...BUDDING SHRUBS ...TREES...AND TENDER ANNUAL PLANTS. NEAR RECORD COLD IS FORECAST WITH LOWS IN THE MID 20S. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING FIRE WEATHER WATCH FREEZE WATCH LOWS IN THE MID 20S EARLY SUNDAY MORNING... WILL WARM TO THE MID 50S DURING SUNDAY AFTERNOON. WINDS SUNDAY WILL BE WEST AT 10 TO 15 MPH WITH GUSTS TO 20 MPH. DRY FUELS AND LOW RELATIVE HUMIDITIES WILL COMBINE TO CONTINUE THE NEED FOR A FIRE WEATHER WATCH. MINIMUM RELATIVE HUMIDITY VALUES SUNDAY WILL FALL TO AROUND 15 PERCENT. FIRE DANGER WILL CONTINUE TO BE HIGH. TEMPERATURES SUNDAY NIGHT ARE FORECAST TO BE SLIGHTLY WARMER. HOWEVER ALMOST ALL LOCATIONS IN CENTRAL NORTH CAROLINA WILL EXPERIENCE BELOW FREEZING TEMPERATURES AGAIN SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RHJ
Nearby
Freeze Warnings in North Carolina, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.